Title: The asymptotic behaviour of the number of solutions of polynomial congruences
Authors: Segers, Dirk # ×
Issue Date: 2011
Publisher: Tipografia Universitatii Ovidius
Series Title: Analele Stiintifice ale Universitatii Ovidius Constanta vol:19 issue:1 pages:255-262
Abstract: One mentions in a lot of papers that the poles of Igusa's p-adic zeta function determine the asymptotic behavior of the number of solutions of polynomial congruences. However, no publication clarifies this connection precisely. We try to get rid of this gap.
ISSN: 1224-1784
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science